# SDR CA140417004

- Difficulty date: April 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 85714301
- Condition: Corroded
- Location: Lt Wing
- Part time: 18,774 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CORROSION WAS DISCOVERED ON THE LT WING LOWER SKIN AT 2 LOCATIONS BETWEEN YW317.019 -YW389.019 BETWEEN STR 12-16.  A REPAIR DWG RD 8/4-57-2457 WAS ISSUED TO CUT OUT THE DAMAGE AND INSTALL REPAIR DOUBLERS.
